Weak type (1,1) estimates for Caffarelli-Calderón generalized maximal operators for semigroups associated with Bessel and Laguerre operators

Alejandro J. Castro, Jorge J. Betancor, Juan Carlos Fariña, Lourdes Rodríguez-Mesa, Pablo L. De Nápoli

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)251-261
JournalProceedings of the American Mathematical Society
Volume142
Publication statusPublished - 2014

Cite this

Weak type (1,1) estimates for Caffarelli-Calderón generalized maximal operators for semigroups associated with Bessel and Laguerre operators. / Castro, Alejandro J.; Betancor, Jorge J.; Fariña, Juan Carlos; Rodríguez-Mesa, Lourdes; De Nápoli, Pablo L.

In: Proceedings of the American Mathematical Society, Vol. 142, 2014, p. 251-261.

Research output: Contribution to journalArticle

Castro, Alejandro J. ; Betancor, Jorge J. ; Fariña, Juan Carlos ; Rodríguez-Mesa, Lourdes ; De Nápoli, Pablo L. / Weak type (1,1) estimates for Caffarelli-Calderón generalized maximal operators for semigroups associated with Bessel and Laguerre operators. In: Proceedings of the American Mathematical Society. 2014 ; Vol. 142. pp. 251-261.
@article{e5b3d2e4fc8843deaab205022ac64f48,
title = "Weak type (1,1) estimates for Caffarelli-Calder{\'o}n generalized maximal operators for semigroups associated with Bessel and Laguerre operators",
author = "Castro, {Alejandro J.} and Betancor, {Jorge J.} and Fari{\~n}a, {Juan Carlos} and Lourdes Rodr{\'i}guez-Mesa and {De N{\'a}poli}, {Pablo L.}",
year = "2014",
language = "English",
volume = "142",
pages = "251--261",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",

}

TY - JOUR

T1 - Weak type (1,1) estimates for Caffarelli-Calderón generalized maximal operators for semigroups associated with Bessel and Laguerre operators

AU - Castro, Alejandro J.

AU - Betancor, Jorge J.

AU - Fariña, Juan Carlos

AU - Rodríguez-Mesa, Lourdes

AU - De Nápoli, Pablo L.

PY - 2014

Y1 - 2014

M3 - Article

VL - 142

SP - 251

EP - 261

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

ER -